MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 42 +3; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS TRIAL 42 +3; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS TRIAL 42 +3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, a sales representative reported via (b)(4) that an ar-9619-45 45mm reamer broke during a case.All were retrieved, and the case was continued.Later, during the case, the ar-9530l-03 was used, and the rep noticed it had a lot of wear and tear and would need to be replaced for the next time.It was used a lot, and pieces were falling off.The rep confirmed nothing fell into the patient and the case was completed successfully without a significant delay.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of an ar-9530l-03, with batch number 250120800, revealed a damaged device: nicks, chips, and impact marks.Therefore, arthrex was able to deduce the cause of the complaint as wear and tear.

Brand Name
UNIVERS REVERS TRIAL 42 +3
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20653816
Report Number1220246-2024-08507
Device Sequence Number20903944
Product Code LXH
UDI-Device Identifier00888867062061
UDI-Public(01)00888867062061(10)250120800
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 42 +3
Device Catalogue NumberAR-9530L-03
Device Lot Number250120800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown